# SDR DL73K001089

- Difficulty date: June 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 47,292 hours, 38,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Aft Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR WOULD NOT TEST.  REPLACED SMOKE DETECTOR.
